Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21547
Gorla, E (2007). Mixed ladder determinantal varieties from two-sided ladders. Journal of Pure and Applied Algebra, 211(2):433-444.
PDF (Accepted manuscript, Version 3)
View at publisher
PDF (Accepted manuscript, Version 2)
PDF (Accepted manuscript, Version 1)
We study the family of ideals defined by mixed size minors of two-sided ladders of indeterminates. We compute their Gröbner bases with respect to a skew-diagonal monomial order, then we use them to compute the height of the ideals. We show that these ideals correspond to a family of irreducible projective varieties, that we call mixed ladder determinantal varieties. We show that these varieties are arithmetically Cohen–Macaulay, and we characterize the arithmetically Gorenstein ones. Our main result consists in proving that mixed ladder determinantal varieties belong to the same G-biliaison class of a linear variety.
51 downloads since deposited on 11 Dec 2009
11 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||11 Dec 2009 07:32|
|Last Modified:||15 Jun 2014 23:07|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page